# SDR NSVA2011239

- Difficulty date: September 25, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 35,289 hours, 40,770 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR LUG ON RIGHT O/B NACELLE FIG 8 STRAP LUG NOT IN DAMAGE LOG AND NOT DONE IAW SRM 54-10-30-209 OR SB 340-22.  COMPLETED REPAIR IAW SAAB STATEMENT 340 SDS 011436 DATED 2007-01-03 AND TD 340-54-11-24.  COMPLETED JC 51-00-00S.
